# SDR SWAA2021110929830

- Difficulty date: October 14, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD SCUFF PLATE CRACKED ; / [01] RECEIVED WELDED SCUFF PLATE ON TAG #397070; ISSUE TAG #HZ896; P.O.#1734696. WILL BE INSTALLED ON CARD 3 # TTG8Q004G7HY; [02] VERIFIED STEP 1
